Review: could Amlodipine besylate cause Dehydration?
Summary: Dehydration is found among people who take Amlodipine besylate, especially for people who are male, 60+ old, have been taking the drug for 1 - 2 years, also take medication Aspirin, and have Hypertension.
We study 17,522 people who have side effects while taking Amlodipine besylate from FDA and social media. Among them, 340 have Dehydration. Find out below who they are, when they have Dehydration and more.
You are not alone: join a mobile support group for people who take Amlodipine besylate and have Dehydration >>>
Amlodipine besylate has active ingredients of amlodipine besylate. It is often used in high blood pressure. (latest outcomes from Amlodipine besylate 19,061 users)
Dehydration (dryness resulting from the removal of water) has been reported by people with high blood pressure, multiple sclerosis, pain, osteoporosis, hepatitis c.(latest reports from Dehydration 66,048 patients)
On Nov, 29, 2014: 17,508 people reported to have side effects when taking Amlodipine besylate. Among them, 340 people (1.94%) have Dehydration.
Time on Amlodipine besylate when people have Dehydration * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Dehydration when taking Amlodipine besylate * :
Age of people who have Dehydration when taking Amlodipine besylate * :
Severity of Dehydration when taking Amlodipine besylate ** :
|least||moderate||severe||most severe |
How people recovered from Dehydration ** :
Top conditions involved for these people * :
- Hypertension (85 people, 25.00%)
- Blood cholesterol increased (20 people, 5.88%)
- Non-small cell lung cancer (17 people, 5.00%)
- Type 2 diabetes mellitus (15 people, 4.41%)
- Pain (14 people, 4.12%)
Top co-used drugs for these people * :
- Aspirin (66 people, 19.41%)
- Allopurinol (50 people, 14.71%)
- Omeprazole (47 people, 13.82%)
- Furosemide (45 people, 13.24%)
- Lipitor (45 people, 13.24%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Dehydration while taking Amlodipine Besylate?
You are not alone! Join a mobile support group:
- support group for people who take Amlodipine besylate and have Dehydration
- support group for people who take Amlodipine besylate
- support group for people who have Dehydration
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Amlodipine besylate, Dehydration
You may be interested at these reviews (Write a review):
- Bloody semen after taking amlodipine besylate
Was started on Amlodipine Besylate 11-13-14. Now -not quite three weeks later- I have bloody semen (Hematospermia)ranging from light pink to dark red. It was fine, and normal before. I feel it is the medication causing this.
- Amlo dipine and terazosin
I have taken combination since 04/13 I have experienced ED lower testosterone and elevated PSA. Prior to that I was taking terazosin and hydrochorizide without any side effects. I stop taking the amlodipine during a juice fast and my PSA levels decreased when I stopped fasting and returned to taking the amlodipine my PSA levels rose.
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
- Not a great experience
I was on norvasc for two months and had to go off because of severe swelling of feet and legs. Also rapid heart beat and very profuse sweating. it was horrible. It also raised my blood pressure. after going off BP dropped by @least 10 points both diastolic and systolic.
- High blood pressure - find the right medication (2 responses)
I was going through the menopause with all the usual drama when I started feeling awful. Doc said that my blood pressure was through the roof and prescribed Lisinopril. This gave me technicolour dreams and a runny nose, so he switched me to Losartan. This made me soooo tired that I didn't want to get up. So then I tried Amlopidine. Fantastic! I haven't felt this well since I was on my teens. My message is ... don't put up with side effects. Change your drug until you find the one that works for you.
More reviews for: Amlodipine besylate, Dehydration
Comments from related drug studies (Check your drugs):
- My son is 17 months old and been diagnosed with Type 1 diabetes but I just received a call from his physician that he is positive for Enterovirus. What is the connection between Enterovirus and high blood sugar levels?
- Feet & legs not only burn but will occassionally flush a light pink in color.
The burning feels like a mild sunburn, but is very very annoying..& the burning is progressing to other parts of my body. I have had a sensitivity
to Amplodipine in the past (feet & legs swelling). I came off the Amplodi ...
- was put on Norvasc because of high blood pressure, I take Altace already
it brought down the blood pressure and could go for TURP surgery
after surgery my legs ankles, testicles twice the sice, face flushed , rapit heartbeat,
took myself off Norvasc
swelling almost gone after 1week off drug
- I am a student and I have been taking Adderall recreationally for performance. I went to the dr with kidney pain, they did a blood test and urinalysis. Moderate amnts of Blood cells in my urine. dehydration. Also in my past I have had an upj obstruction for which I had successful surgery when I w ...
- My blood pressure is scaring me, very very low 80/64 or lower but my pulse rate is high 104 I feel fluttering and pain in my chest and constant constant thirst. I began drinking several large glasses of water and my BP and pulse improved. As soon as I take my next dose within an hour my BP is in t ...
More related studies for: Amlodipine besylate, Dehydration
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.